| Model Number |
1103 |
| Medical Device Problem Code |
Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation of this event is pending and a supplemental report will be sent upon its completion.Continuation of d10: 429888 lead <(>&<)> dtmb1q1 icd implant date: (b)(6) 2017.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the ventricular assist device (vad) driveline (dl) cable exhibited a small break in the outer sheath during normal use.The dl had not been previously repaired.Servicing was required and the dl was repaired.The vad dl remains in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was also reported that the dl was inspected and the small break was found approximately 5 inches from the strain relief at the controller end of the dl.
Additional Manufacturer Narrative
A supplemental report is being submitted for a correction to b5.Desc evt problem.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
A supplemental report is being submitted for device evaluation and investigation completion.Product event summary: the driveline associated with the ventricular assist device (vad) was not returned for evaluation.Review of the manufacturing documentation confirmed that the associated device met all requirements for release.There was no evidence that the vad had previously been serviced.On-site inspection of the driveline cable revealed a break in the driveline outer sheath.As a result, the reported event was confirmed.A driveline sheath repair was performed to mitigate the reported conditions.Based on historical review of similar events, the most likely root cause of the reported driveline sheath damage may be attributed to multiple factors including design issues and/or exposure to uv light.Investigation of this event is completed and the file will be closed.If new information is received, the file will be re-opened and a supplemental will be submitted.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.